Alert archive / Oklahoma / Tornado Warnings in 2025
Tornado Warning 149, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Jun 7, 2025, 12:25 AM CDT for Logan County, Oklahoma. It was in force for 9 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2025, 12:25 AM CDT (05:25 UTC)
- Expired
- Jun 7, 2025, 12:34 AM CDT
- In force
- 9 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Logan County, OK
The radar
The Norman radar (KTLX), 66 km from the middle of the area, began a volume at 05:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 10:08 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.4 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2518 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1006 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 8.2
The text
As transmitted.
042
WFUS54 KOUN 070525
TOROUN
OKC083-070600-
/O.NEW.KOUN.TO.W.0149.250607T0525Z-250607T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1225 AM CDT Sat Jun 7 2025
The National Weather Service in Norman has issued a
* Tornado Warning for...
Southwestern Logan County in central Oklahoma...
* Until 100 AM CDT.
* At 1224 AM CDT, a severe thunderstorm capable of producing a
tornado was located over Cedar Valley, moving north at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Cedar Valley and Cimarron City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3581 9753 3582 9759 3602 9756 3600 9743
TIME...MOT...LOC 0524Z 197DEG 33KT 3585 9755
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Ware1 follow-up statement
525 WWUS54 KOUN 070534 SVSOUN Severe Weather Statement National Weather Service Norman OK 1234 AM CDT Sat Jun 7 2025 OKC083-070544- /O.CAN.KOUN.TO.W.0149.000000T0000Z-250607T0600Z/ Logan OK- 1234 AM CDT Sat Jun 7 2025 ...THE TORNADO WARNING FOR SOUTHWESTERN LOGAN COUNTY IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and no longer appears capable of producing a tornado. Therefore, the warning has been cancelled. However, gusty winds are still possible with this thunderstorm. LAT...LON 3581 9753 3582 9759 3602 9756 3600 9743 TIME...MOT...LOC 0532Z 197DEG 33KT 3592 9752 $$ Ware
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jun 7, 12:13 AM CDT, 12 minutes earlier. Its key messages:
- Updated at 1213 AM CDT Sat Jun 7 2025
- Episodic rounds of showers and thunderstorms will continue into the weekend, especially overnight tonight and again on Sunday evening. Severe weather is expected.
- Heavy rainfall and localized flooding will be possible this evening into Saturday morning. A Flood Watch is in effect until 12 PM Saturday.
Area forecast discussion, Jun 7, 12:13 AM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1213 AM CDT Sat Jun 7 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 1213 AM CDT Sat Jun 7 2025
- Episodic rounds of showers and thunderstorms will continue into
the weekend, especially overnight tonight and again on Sunday
evening. Severe weather is expected.
- Heavy rainfall and localized flooding will be possible this
evening into Saturday morning. A Flood Watch is in effect until
12 PM Saturday.
&&
.NEAR TERM...
(Rest of today and tonight)
Issued at 245 PM CDT Fri Jun 6 2025
A renewed risk for scattered to numerous severe thunderstorms will
emerge this evening into tomorrow (Saturday morning). Rather
pleasant conditions have developed in the wake of an extensive convective
line that swept through the area earlier this morning. Broken
sky cover and warming temperatures, into the upper-70s and
mid-80s, are common across the area this afternoon.
A trailing convective outflow continues to "wash out" across
northwest Texas, with a slowly warming/moistening boundary layer
migrating into portions of southern Oklahoma. A thunderstorm or
two may develop along this airmass gradient through the early
evening (assuming sufficient warming), though most locations will
remain towards sunset.
Otherwise, widely scattered thunderstorm development is expected
across the Southern High Plains during the evening, as a phasing
upper system ejects out across the Great Divide. There is strong
signal for focused thunderstorm development 1.) near/east of Raton
and 2.) across West Texas. Upscaling development in both regimes,
along with additional development along the moisture/theta
gradient, will offer concern for thunderstorms through the
evening (most likely after 5-7 PM). Large hail, damaging wind
gusts and perhaps a tornado will be a concern with this activity.
Thunderstorm mode is expected to transition towards mainly
lines/small clusters as activity moves east-southeastward across
the area into early Saturday morning. Accordingly, the main severe
hazards will evolve towards mainly damaging wind gusts and
perhaps a tornado or two.
Heavy rainfall and a flash flooding risk will also continue this
evening into Saturday morning. The greatest concern for additional
flooding will likely focus in corridors (far northern Oklahoma and
Clinton-to-OKC-to-Pauls Valley/Ada) where heavy rainfall has
occurred over the past day or so. Locally high/"worst case" amounts
of 3-4 inches will be possible by daybreak Saturday.
Ungar
&&
.SHORT TERM...
(Saturday through Sunday night)
Issued at 245 PM CDT Fri Jun 6 2025
Saturday: An axis of showers and thunderstorms is expected to be
ongoing around daybreak, stretching from western Oklahoma into
east-central Oklahoma. General expectation is for this activity
to weaken and shift eastward through the morning. A brief lull in
precipitative activity is currently forecast from around midday to
mid-afternoon before additional thunderstorm development occurs
along a trailing surface front from south-central into southeast
Oklahoma. Given a continued moist and unstable airmass, a few
strong to severe thunderstorms will likely occur, with a risk for
damaging wind gusts and large hail.
Sunday: Another potentially widespread thunderstorm episode with a
severe weather risk is possible on Sunday afternoon into
overnight. A lead upper wave will move southeastward across the
Southern High Plains during this time, with an attendant surface
front sweeping southeastward across the area. As the boundary
layer destabilizes, robust thunderstorm development appears likely from
northwestern Oklahoma into portions of the Texas Rolling Plains.
Large to very large hail and significant damaging wind gusts are
most probable with strongest convection through the evening.
Ungar
&&
.LONG TERM...
(Monday through next Friday)
Issued at 245 PM CDT Fri Jun 6 2025
The pattern is expected to turn slowly drier into next week. A
western upper ridge looks to slide further east into the Plains,
with main areas of rain/storms shifting further south towards the
Red River vicinity. Temperatures will likely remain rather
seasonable/average (80s to near 90-degrees south) for early June
during the period.
Ungar
&&
.AVIATION...
(06Z TAFS)
Issued at 1213 AM CDT Sat Jun 7 2025
Scattered to numerous severe thunderstorms will continue overnight,
including severe hazards. A more defined storm complex is
approaching northwest Oklahoma and will surge southeastward through
northern and central Oklahoma toward morning. Outside of convection,
mainly VFR conditions with light winds are expected, though some
brief MVFR ceilings will be possible.
Day
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 87 66 90 65 / 50 10 20 60
Hobart OK 89 65 91 64 / 10 10 30 70
Wichita Falls TX 92 70 94 67 / 10 20 20 80
Gage OK 85 61 86 60 / 30 10 30 50
Ponca City OK 85 63 89 62 / 50 0 10 50
Durant OK 92 71 91 68 / 30 50 10 70
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this afternoon for OKZ004>032-039>043-
046>048.
High Wind Warning until 3 AM CDT early this morning for
OKZ037>039-044-045.
TX...High Wind Warning until 3 AM CDT early this morning for
TXZ084>090.
&&
NEAR TERM...09
SHORT TERM...09
LONG TERM....09
AVIATION...14In the hours before
Special weather statement, Jun 6, 11:08 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Norman OK
1108 PM CDT Fri Jun 6 2025
TXZ085-087>089-070445-
Archer TX-Knox TX-Wilbarger TX-Baylor TX-
1108 PM CDT Fri Jun 6 2025
...A strong thunderstorm will impact portions of western Archer,
southeastern Knox, southeastern Wilbarger and Baylor Counties through
1145 PM CDT...
At 1108 PM CDT, Doppler radar was tracking a strong thunderstorm near
Goree, moving northeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Seymour, Munday, Megargel, Goree, Red Springs, Lake Diversion,
Dundee, Westover, Bomarton, Lake Kemp, Mabelle, Vera, Rhineland, and
Lake Kickapoo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3340 9962 3359 9974 3401 9899 3391 9895
3384 9895 3383 9892 3340 9876
TIME...MOT...LOC 0408Z 238DEG 31KT 3349 9949
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
SchuethLocal storm report, Jun 6, 11:11 PM CDT, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1111 PM CDT Fri Jun 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM Non-Tstm Wnd Gst Grandfield 34.23N 98.69W
06/06/2025 E60 MPH Tillman OK Trained Spotter
&&
MADLocal storm report, Jun 6, 11:19 PM CDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1119 PM CDT Fri Jun 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM Non-Tstm Wnd Gst 3 W Grandfield 34.24N 98.74W
06/06/2025 M58 MPH Tillman OK Mesonet
Mesonet station GRA2 Grandfield.
&&
MADLocal storm report, Jun 6, 11:27 PM CDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1127 PM CDT Fri Jun 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM Tstm Wnd Gst 4 NNW Goree 33.52N 99.55W
06/06/2025 M60 MPH Knox TX Mesonet
&&
MADSpecial weather statement, Jun 6, 11:45 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Norman OK
1145 PM CDT Fri Jun 6 2025
TXZ086-088-089-070515-
Wichita TX-Archer TX-Baylor TX-
1145 PM CDT Fri Jun 6 2025
...A strong thunderstorm will impact portions of Archer, south
central Wichita and eastern Baylor Counties through 1215 AM CDT...
At 1145 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles north of Westover, moving east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Archer City, Holliday, Megargel, Mabelle, Lake Diversion, Dundee,
Mankins, Westover, Lake Kickapoo, and southeastern Lake Kemp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3345 9918 3370 9928 3394 9870 3346 9849
TIME...MOT...LOC 0445Z 249DEG 33KT 3359 9905
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
SchuethLocal storm report, Jun 7, 12:19 AM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1219 AM CDT Sat Jun 7 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM Tstm Wnd Gst 2 WNW Warr Acres 35.53N 97.65W
06/07/2025 M69 MPH Oklahoma OK ASOS
ASOS station KPWA Okla City Wiley.
&&
MADThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:17 PM CDT | Special Weather Statement | OUN | Harmon | 28 min |
| Jun 6, 8:26 PM CDT | River Flood Advisory | OUN | Pottawatomie, Seminole | 18 hr |
| Jun 6, 8:27 PM CDT | River Flood Advisory | OUN | Woodward | 41 hr |
| Jun 6, 8:44 PM CDT | Special Weather Statement | OUN | Beckham, Greer, Harmon, Jackson | 31 min |
| Jun 6, 8:47 PM CDT | River Flood Warning | OUN | Kingfisher, Logan | 17 hr |
| Jun 6, 8:55 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Kiowa | 50 min |
| Jun 6, 9:10 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 32 min |
| Jun 6, 9:38 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Greer, Roger Mills, Washita | 52 min |
| Jun 6, 9:44 PM CDT | Special Weather Statement | OUN | Kiowa | 31 min |
| Jun 6, 10:14 PM CDT | Special Weather Statement | OUN | Kiowa | 31 min |
| Jun 6, 10:19 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 41 min |
| Jun 6, 10:31 PM CDT | Special Weather Statement | OUN | Caddo | 29 min |
| Jun 6, 10:40 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Grady | 50 min |
| Jun 6, 10:43 PM CDT | High Wind Warning | OUN | Comanche, Cotton, Jackson, Kiowa, Tillman | 77 min |
| Jun 6, 10:59 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 46 min |
| Jun 6, 11:16 PM CDT | Tornado Warning | OUN | Caddo, Canadian, Grady | 44 min |
| Jun 6, 11:24 PM CDT | Tornado Warning | OUN | Beckham, Roger Mills | 51 min |
| Jun 6, 11:44 PM CDT | Tornado Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 20 min |
| Jun 6, 11:53 PM CDT | River Flood Warning | OUN | Grant, Kay | 9 hr |
| Jun 7, 12:00 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 45 min |
| Jun 7, 12:02 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 26 min |
| Jun 7, 12:02 AM CDT | Tornado Warning | OUN | Beckham, Roger Mills, Washita | 43 min |
| Jun 7, 12:11 AM CDT | High Wind Warning | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 3 hr |
| Jun 7, 12:12 AM CDT | Areal Flood Advisory | OUN | Canadian, Oklahoma | 3 hr |
| Jun 7, 12:36 AM CDT | Special Weather Statement | OUN | Noble | 24 min |
| Jun 7, 12:40 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Kiowa, Washita | 31 min |
| Jun 7, 12:42 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Ellis, Harper, Major, Woods, Woodward | 48 min |
| Jun 7, 12:58 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 47 min |
| Jun 7, 1:10 AM CDT | Tornado Warning | OUN | Alfalfa, Woods | 35 min |
| Jun 7, 1:12 AM CDT | Areal Flood Advisory | OUN | Logan, Noble, Payne | 3 hr |
| Jun 7, 1:17 AM CDT | Special Weather Statement | OUN | Ellis | 28 min |
| Jun 7, 1:20 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Kingfisher, Major | 40 min |
| Jun 7, 1:25 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 50 min |
| Jun 7, 1:30 AM CDT | Tornado Warning | OUN | Alfalfa, Grant | 30 min |
| Jun 7, 1:34 AM CDT | Tornado Warning | OUN | Alfalfa, Garfield, Grant | 26 min |
| Jun 7, 1:40 AM CDT | Tornado Warning | OUN | Alfalfa, Grant | 35 min |
| Jun 7, 1:50 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Ellis, Roger Mills | 40 min |
| Jun 7, 1:53 AM CDT | Tornado Warning | OUN | Garfield, Grant, Kay, Noble | 19 min |
| Jun 7, 1:57 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 48 min |
| Jun 7, 1:59 AM CDT | Tornado Warning | OUN | Grant, Kay | 14 min |
| Jun 7, 2:04 AM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 26 min |
| Jun 7, 2:12 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 33 min |
| Jun 7, 2:19 AM CDT | Areal Flood Advisory | OUN | Kay | 3 hr |
| Jun 7, 2:32 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Blaine, Caddo, Custer, Dewey, Greer and 3 more | 43 min |
| Jun 7, 2:44 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 16 min |
| Jun 7, 2:47 AM CDT | Special Weather Statement | OUN | Logan, Payne | 28 min |
| Jun 7, 2:50 AM CDT | Areal Flood Advisory | OUN | Beckham, Roger Mills, Washita | 3 hr |
| Jun 7, 3:04 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 26 min |
| Jun 7, 3:13 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Grady, Kiowa, Washita | 47 min |
| Jun 7, 3:15 AM CDT | Special Weather Statement | OUN | Lincoln, Oklahoma, Payne | 45 min |
| Jun 7, 3:23 AM CDT | River Flood Warning | OUN | Logan | 11 hr |
| Jun 7, 3:23 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 37 min |
| Jun 7, 3:27 AM CDT | River Flood Advisory | OUN | Logan, Payne | 17 hr |
| Jun 7, 3:55 AM CDT | Special Weather Statement | OUN | Canadian, Oklahoma | 35 min |
| Jun 7, 4:18 AM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Grady | 3 hr |
| Jun 7, 4:21 AM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 24 min |
| Jun 7, 4:40 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Oklahoma | 3 hr |
| Jun 7, 4:42 AM CDT | Special Weather Statement | OUN | Lincoln, Pottawatomie, Seminole | 33 min |
| Jun 7, 5:10 AM CDT | Areal Flood Advisory | OUN | Beckham, Custer, Roger Mills, Washita | 3 hr |
| Jun 7, 5:15 AM CDT | Special Weather Statement | OUN | Hughes, Seminole | 45 min |
| Jun 7, 5:47 AM CDT | Flash Flood Warning | OUN | Beckham, Custer, Roger Mills, Washita | 3 hr |
| Jun 7, 9:06 AM CDT | River Flood Advisory | OUN | Grant, Kay | 26 hr |
| Jun 7, 9:23 AM CDT | Areal Flood Advisory | OUN | Beckham, Custer, Roger Mills, Washita | 3 hr |
| Jun 7, 1:53 PM CDT | River Flood Advisory | OUN | Logan | 21 hr |
| Jun 7, 1:56 PM CDT | River Flood Advisory | OUN | Kingfisher, Logan | 55 hr |
| Jun 7, 2:04 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 7 hr |
Nearby
Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.